MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL TUNNELING; PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, VENTRICULAR TUNNELING

SOPHYSA PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL TUNNELING; PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, VENTRICULAR TUNNELING
Model Number PSO-VT
Medical Device Problem Codes Obstruction of Flow (2423); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Error in pressure measurement at any time for no apparent reason.
 
Additional Manufacturer Narrative
Analysis: after opening the dongle shell, there are no cut wires on the circuit board.A pull on the micro-wire inserted in the pa tube shows that it is broken in the tube.Conclusions: the return catheter does not comply with our specifications.Abnormal elongation of the pa tube into which the micro-wire is inserted caused the micro-wire to break internally, resulting in an irreversible electrical discontinuity (e001).Unknown root cause.
 
Event or Problem Description
Error in pressure measurement at any time for no apparent reason.

Brand Name
PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, VENTRICULAR TUNNELING
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
EN  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
besançon, 25000
FR   25000
Manufacturer Contact
marion prud'homme
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key17017175
Report Number3001587388-2023-23101
Device Sequence Number7126454
Product Code GWM
UDI-Device Identifier03760124131482
UDI-Public(01)03760124131482(11)220922(17)270601
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPSO-VT
Device Catalogue NumberPSO-VT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date05/29/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale